Completeness of eigenfunctions of quadratic pencils of ordinary differential operators
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1992), pp. 35-44
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1992_3_a6,
author = {V. S. Rykhlov},
title = {Completeness of eigenfunctions of quadratic pencils of ordinary differential operators},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {35--44},
year = {1992},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1992_3_a6/}
}
V. S. Rykhlov. Completeness of eigenfunctions of quadratic pencils of ordinary differential operators. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1992), pp. 35-44. http://geodesic.mathdoc.fr/item/IVM_1992_3_a6/